# SDR SWAA012011

- Difficulty date: July 15, 2001
- Submitted: July 26, 2001
- Operation: Air carrier
- Aircraft: N708SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27842
- Aircraft time: 10,172 hours, 6,927 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Bracket
- Part number: 185A410132
- Condition: Worn
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND BOTH HORIZ STAB NR 4 HINGE PLATE BEARINGS WORN.  REMOVED AND REPLACED HORIZ STAB HINGE PLATES PER SWA RA.
